# SDR UPS97824012

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 07532937
- Condition: Cracked
- Location: Ws 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E AT THE AFT OTBD CORNER OF THE INBD SLOT STA XS250.089 AFT SIDE BOTTOM, THE RIB TO SLOT AFT WEB ATTACH CLIP IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW SRM 57-3-2, AND 51-1-20D.
